Top answers from doctors based on your search:
Disclaimer

How long for aspirin overdose to leave your system

A 33-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Depends: Depends on how much was taken and the condition of one's kidneys as well as the pH of the urine which depends on other meds and foods. Don't second gu ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A male asked:
Dr. Ed Friedlander
44 years experience Pathology
Why do you ask?: No lasting harm. You have my word this is true. I am so glad you failed to end your life. I also want to reassure you that there is more good in this ... Read More
A 19-year-old male asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Aspirin overdose: This is a disturbing question . If you have taken an overdose of Aspirin report this and get to er asap. If you are considering suicide, please call ... Read More
Dr. Oscar Novick
58 years experience Pediatrics
Aspirin overdose: I hope you are not contemplating suicide. . Time has to be dose related.Ie the higher the dose, the quicker the onset of death.
1
1 thank
A 32-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Huh?: Don't take an overdose of aspirin! the dose for adults is: 325-650 mg every 4 hours as needed. For children, the dose is: 10-15 mg/kg every 4-6 hours ... Read More
A 39-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Blood sample: A serum salicylate level will reliably determine if there is too much Aspirin on-board, but Aspirin overdose can also be suspected clincially on the b ... Read More
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Please accept help.: Sometimes if feels like death is the only way out but there are other ways to get help. Hope will come as you receive help from others. Please have a ... Read More
A 40-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
If you just took an: Aspirin over-dose please get immediate help. Call 911 for emergency services if you have taken a significant over-dose. You can call the national su ... Read More
A 44-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Depends on severity: Mild: observation; acute/severe without symptoms: activated charcoal; severe with sx: protect the airway, IV hydration, correct electrolytes, alkalini ... Read More
A 28-year-old male asked:
Dr. Daniel Zanger
33 years experience Cardiology
AspirinOD: If someone pops too many Aspirin it may cause a host of metabolic disorders including acidosis GI bleeding and tinnitus . Typically warrants hospitali ... Read More
A 37-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Well it sure would: Not be pleasant. Nausea, vomiting, abdominal pain, seizure, fever, confusion, fever, coma. Are you considering taking an overdose? If you have a suici ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month